Title
Decision problems in algebra and analogues of Hilbert's Tenth problem Decision problems in algebra and analogues of Hilbert's Tenth problem
Author
Faculty/Department
Faculty of Arts. Philosophy
Publication type
article
Publication
Cambridge ,
Subject
Economics
Mathematics
Source (journal)
London Mathematical Society lecture note series / London Mathematical Society. - Cambridge
Volume/pages
350(2008) , p. 207-236
ISSN
0076-0552
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle